Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 2, NWS Albuquerque, NM

January 6, 2009

NWS Albuquerque, NM issued this wind advisory at Jan 6, 2009, 2:03 PM MST. It took effect at Jan 7, 2009, 9:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2009, 2:03 PM MST (21:03 UTC)
In effect from
Jan 7, 2009, 9:00 AM MST
Expired
Jan 7, 2009, 6:00 PM MST
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 062103
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
203 PM MST TUE JAN 6 2009

NMZ011-012-016>018-070600-
/O.NEW.KABQ.WI.Y.0002.090107T1600Z-090108T0100Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO...FORT SUMNER
203 PM MST TUE JAN 6 2009

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY. 

NORTHWEST WINDS WILL INCREASE TO 35 MPH BY LATE WEDNESDAY
MORNING...WITH FREQUENT GUSTS TO 50 MPH THROUGH SUNSET. EXPECT
STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND
PASSES...AND BELOW CANYONS.

EXPECT WINDY CONDITIONS ACROSS INTERSTATE 40 FROM EDGEWOOD TO
MONTOYA...OR FROM MILE POST 190 TO MILE POST 310...AND ACROSS
INTERSTATE 25 FROM SANTA FE TO ROMEROVILLE...OR FROM MILE POST 285
TO MILE POST 340. ALSO...EXPECT GUSTY WINDS ACROSS HIGHWAY
285...STATE ROAD 3...STATE ROADS 41 AND 42...STATE ROAD
55...HIGHWAY 60...HIGHWAY 54...HIGHWAY 84...STATE ROAD 20...AND
HIGHWAYS 70 AND 380.

WIND SPEEDS WILL DECREASE AFTER SUNSET TO EASE THESE HAZARDOUS
CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN
GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE
DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE
WIND.

$$

SHY
4 follow-up statements
000 
WWUS75 KABQ 070551
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1051 PM MST TUE JAN 6 2009

NMZ011-012-016>018-071200-
/O.CON.KABQ.WI.Y.0002.090107T1600Z-090108T0100Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO...FORT SUMNER
1051 PM MST TUE JAN 6 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM MST
WEDNESDAY. 

WEST NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP
TO 45 MPH WEDNESDAY MORNING ACROSS EASTERN TORRANCE...GUADALUPE...
NORTHEAST LINCOLN...AND WESTERN DE BACA COUNTIES. THE STRONGEST
WINDS WILL BE FOUND ALONG HIGHWAY 285 FROM NEAR MESA NORTH TO
VAUGHN...ENCINO...AND CLINES CORNERS. WIND SPEEDS WILL GRADUALLY
DIMINISH AFTER SUNSET TO EASE THE HAZARDOUS CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN
GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE
DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE
WIND.

$$

GUYER
000 
WWUS75 KABQ 071032
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 AM MST WED JAN 7 2009

NMZ011-012-016>018-071900-
/O.CON.KABQ.WI.Y.0002.090107T1600Z-090108T0100Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO...FORT SUMNER
332 AM MST WED JAN 7 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
UP TO 45 MPH BY MID-MORNING ACROSS EASTERN TORRANCE...GUADALUPE...
NORTHEAST LINCOLN...AND WESTERN DE BACA COUNTIES. THE STRONGEST
WINDS WILL BE FOUND ALONG HIGHWAY 285 FROM NEAR MESA NORTH TO
VAUGHN...ENCINO...AND CLINES CORNERS. WIND SPEEDS WILL GRADUALLY
DIMINISH AFTER SUNSET TO EASE THE HAZARDOUS CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN
GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE
DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE
WIND.

$$
000 
WWUS75 KABQ 071104
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
404 AM MST WED JAN 7 2009

NMZ010-071900-
/O.EXA.KABQ.WI.Y.0002.090107T1600Z-090108T0100Z/
SANDIA/MANZANO MOUNTAINS-
INCLUDING THE CITY OF...SANDIA PARK/CEDAR CREST
404 AM MST WED JAN 7 2009

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST
THIS AFTERNOON. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS
UP TO 50 MPH BY MID-MORNING ALONG THE RIDGETOPS OF THE SANDIA AND
MANZANO MOUNTAINS AS WELL AS PORTIONS OF THE EASTERN SLOPES. WIND
CHILL VALUES THIS MORNING WILL BE IN THE SINGLE DIGITS...GRADUALLY
INCREASING INTO THE 20S AND LOW 30S BY AFTERNOON. EXPECT WINDS TO
GRADUALLY DIMINISH AFTER SUNSET TO EASE THE HAZARDOUS CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN
GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE
DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE
WIND.

$$

NMZ011-012-016>018-071900-
/O.CON.KABQ.WI.Y.0002.090107T1600Z-090108T0100Z/
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA...
CARRIZOZO...RUIDOSO...FORT SUMNER
404 AM MST WED JAN 7 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
UP TO 45 MPH BY MID-MORNING ACROSS EASTERN TORRANCE...GUADALUPE...
NORTHEAST LINCOLN...AND WESTERN DE BACA COUNTIES. THE STRONGEST
WINDS WILL BE FOUND ALONG HIGHWAY 285 FROM NEAR MESA NORTH TO
VAUGHN...ENCINO...AND CLINES CORNERS. WIND SPEEDS WILL GRADUALLY
DIMINISH AFTER SUNSET TO EASE THE HAZARDOUS CONDITIONS.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN
GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE
DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE
WIND.

$$
000 
WWUS75 KABQ 071812
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1112 AM MST WED JAN 7 2009

NMZ010>012-016>018-080100-
/O.CON.KABQ.WI.Y.0002.000000T0000Z-090108T0100Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...CARRIZOZO...RUIDOSO...
FORT SUMNER
1112 AM MST WED JAN 7 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

NORTHWEST WINDS TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH
THE AFTERNOON WITH STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH
GAPS AND PASSES...AND BELOW CANYONS. EXPECT GUSTY WINDS ACROSS
INTERSTATE 25 FROM SANTA FE TO ROMEROVILLE...OR FROM MILE POST 280
TO MILE POST 340...AND ACROSS INTERSTATE 40 FROM EDGEWOOD EAST TO
MONTOYA...OR FROM MILE POST 190 TO MILE POST 310. EXPECT GUSTY
WINDS ACROSS HIGHWAY 285...HIGHWAY 60...STATE ROAD 3...STATE ROADS
41 AND 42...HIGHWAY 54...STATE ROAD 55...STATE ROAD 104...HIGHWAY
84... AND HIGHWAYS 70 AND 380.

IF DRIVING...ESPECIALLY LARGE OR TALL VEHICLES...EXPECT SUDDEN
GUSTS OF WIND AND LOSS OF CONTROL OF YOUR VEHICLE AT TIMES. TIE
DOWN OR BRING INSIDE LOOSE ITEMS THAT MAY BE BLOWN ABOUT BY THE
WIND.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 6, 1:20 PM MST, 43 minutes earlier.

Area forecast discussion, Jan 6, 1:20 PM MST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
120 PM MST TUE JAN 6 2009

.DISCUSSION...
MAIN FOCUS IN THE SHORT TERM WILL BE THE WINDS ON WED...WHILE
EXTENDED CHALLENGE WILL DEAL WITH UPCOMING WEEKEND STORM...AND
WHETHER THERE WILL BE A SECOND DISTURBANCE EARLY NEXT WEEK.

TROUGH EJECTING E OUT OF THE STATE THIS PM LEAVING US IN NW FLOW.
SOME HIGH LEVEL MOISTURE WILL FILTER INTO THE STATE TONIGHT...WITH
JUST A FEW LINGERING SNOW SHOWERS POSSIBLE OVER THE NRN MOUNTAINS.
OTHERWISE A DRY AND CHILLY NIGHT ON TAP FOR THE AREA.

THE NW FLOW WILL STRENGTHEN ON WED...RESULTING IN STRONGER SURFACE
WINDS...ESPECIALLY OVER THE E. WE WILL GO AHEAD AND HOIST A WIND
ADVISORY FOR PORTIONS OF EC INTO SC NM INCLUDING ZNS 11...12...AND
16 THROUGH 18. OTHERWISE A COOL AND DRY DAY...ASIDE FROM A SNOW
SHOWER OVER THE PEAKS OF THE NW MOUNTAINS.

A WEAK RIDGE OF HIGH PRESSURE WILL CROSS NM THU BRINGING SUNSHINE...
LESS WIND AND MILDER TEMPERATURES. FLOW TO BACK TO THE SW ON FRI AND
INCREASE...KICKING UP THE WINDS AGAIN. MODELS THEN CONTINUE TO
DIVERGE ON THE WEEKEND STORM. GFS IS SLOWER AND DEEPER WITH THE
LOW. IN FACT...THE GFS CLOSES IT OFF OVER AZ SAT AND THEN DROPS IT S
BEFORE EXITING IT TO THE E EARLY NEXT WEEK...TAKING THE BULK OF THE
MOISTURE W AND S OF NM. THE GFS THEN BRINGS IN ANOTHER SYSTEM FROM
THE N FOR MON AND MON NIGHT. THE EUROPEAN IS MORE PROGRESSIVE WITH
THE FIRST SYSTEM BUT HAS MORE QPF...AND HAS NO SECOND STORM. CURRENT
FORECAST LEANS TOWARD THE MORE PROGRESSIVE EUROPEAN WITH THE FIRST
STORM...AND HAS A WEAKER...SECOND STORM EARLY NEXT WEEK. WILL
CONTINUE WITH THIS TREND FOR THE TIME BEING.

LOWERED TEMPERATURES A FEW DEGREES IN MANY AREAS THROUGH THE FIRST
FIVE PERIODS OF THE FORECAST. CHJ

&&

.AVIATION...
CONTINUED RISK OF EXCURSIONS TO IFR CIGS AND VIZ FROM THE
CONTINENTAL DIVIDE WEST TO THE ARIZONA LINE WITH WEATHER SYSTEM
STREAMING SOUTHWARD INTO NORTHERN AND WESTERN NEW MEXICO FROM UTAH
AND COLORADO. AS CLOUD COVER SPREADS SOUTH...EXPECT AREAS OF MT
OBSCURATION THROUGH 00Z WEDNESDAY AFTERNOON. STRONG NORTHWEST WINDS
ALOFT WILL REACH THE SURFACE FROM 16Z ONWARDS WEDNESDAY AFTERNOON
WITH GUSTS TO 45 KT WIDESPREAD FROM THE CENTRAL MOUNTAIN CHAIN
EASTWARD TO GUADALUPE AND DE BACA COUNTIES...AND SOUTH OF INTERSTATE
40.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. SHY

&&

.FIRE WEATHER...
GUSTY NORTHWEST WINDS WILL DEVELOP LATE WEDNESDAY MORNING AND
CONTINUE THROUGH SUNSET OVER THE EAST CENTRAL PLAINS. HUMIDITIES
REMAINING IN THE UPPER TEENS TO LOW 20S THROUGH THE AFTERNOON WILL
LOCALIZE ANY BRIEF EXCURSIONS INTO RED FLAG CRITERIA THROUGH THE
AFTERNOON.

FOR THURSDAY...WIND SPEEDS WILL EASE ALOFT AND AT THE SURFACE AS
RIDGE BUILDS NORTHWARD OVER WESTERN HALF OF THE STATE. WARMER
TEMPERATURES WILL HELP DROP HUMIDITIES GRADUALLY THROUGH THURSDAY...
WITH GRADUAL DETERIORATION OF VENTILATION CONDITIONS.

FOR FRIDAY...TROUGH ALOFT WILL DIG FROM THE PACIFIC NORTHWEST TO THE
FOUR CORNERS BY FRIDAY AFTERNOON TO DROP A COLD FRONT SOUTHWARD
ACROSS THE STATE. TEMPERATURE DROPS AND HUMIDITY BOOSTS WILL MEET UP
WITH GUSTY EAST WINDS AND SCATTERED SHOWER INCREASES ACROSS NORTHERN
AND WESTERN NEW MEXICO AS THE FRONT SWINGS SOUTHWARD.

WEEKEND...MODELS SHOWING CLOSED LOW FORMING OVER NORTHERN GULF OF
CALIFORNIA...LEAVING NEW MEXICO IN THE DOLDRUMS BETWEEN CLOSED LOW
AND CUTOFF NORTHWEST JET FLOW MOVING FROM THE NORTHERN ROCKIES TO
THE SOUTHERN PLAINS. ADDITIONAL SYSTEMS IN THE FLOW UPSTREAM WILL
AMPLIFY OVER ARIZONA...FOR UNSETTLED WEATHER POSSIBLY CONTINUING
INTO THE UPCOMING WORK WEEK. SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  17  39  17  44 /   5   5   0   0
GALLUP..........................   9  44  11  48 /   5   0   0   0
GRANTS..........................  13  45  14  51 /   5   0   0   0
GLENWOOD........................  25  59  26  62 /   0   0   0   0
CHAMA...........................  -2  32   7  41 /  20   5   0   0
LOS ALAMOS......................  13  38  17  43 /   0   0   0   0
RED RIVER.......................   0  34  11  42 /   5   5   5   0
TAOS............................   6  40  12  43 /   5   0   0   0
SANTA FE........................  12  41  20  44 /   5   0   0   0
SANTA FE AIRPORT................  17  42  21  45 /   0   0   0   0
ESPANOLA........................  14  45  19  48 /   5   0   0   0
ALBUQUERQUE HEIGHTS.............  24  46  27  51 /   0   0   0   0
ALBUQUERQUE VALLEY..............  19  48  23  54 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  21  44  24  50 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  23  46  25  56 /   0   0   0   0
SOCORRO.........................  21  54  23  55 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  17  42  21  48 /   0   0   0   0
MORIARTY/ESTANCIA...............  20  44  22  53 /   0   0   0   0
CARRIZOZO.......................  22  56  25  56 /   0   0   0   0
RUIDOSO.........................  24  55  26  59 /   0   0   0   0
RATON...........................   8  49  15  55 /   5   0   0   0
LAS VEGAS.......................  18  49  25  57 /   5   0   0   0
ROY.............................  20  54  25  56 /   0   0   0   0
CLAYTON.........................  22  57  30  62 /   0   0   0   0
SANTA ROSA......................  25  59  28  67 /   0   0   0   0
TUCUMCARI.......................  23  61  29  65 /   0   0   0   0
FORT SUMNER.....................  23  63  27  68 /   0   0   0   0
CLOVIS..........................  25  63  30  66 /   0   0   0   0
PORTALES........................  24  64  28  65 /   0   0   0   0
ROSWELL.........................  27  65  30  69 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM TO 6 PM MST WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ011-012-016>018.

&&

40/SHY
Hazardous weather outlook, Jan 6, 5:16 AM MST, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
516 AM MST TUE JAN 6 2009

NMZ001>021-026-071230-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
516 AM MST TUE JAN 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

01

In the hours before

Local storm report, Jan 6, 10:52 AM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1052 AM MST TUE JAN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HIGH SUST WINDS  2 NNW ANGEL FIRE        36.42N 105.29W
01/05/2009  M45.00 MPH       COLFAX             NM   AWOS

0745 PM     SNOW             TIERRA AMARILLA         36.70N 106.55W
01/05/2009  E1.5 INCH        RIO ARRIBA         NM   PUBLIC

1040 PM     SNOW             5 ESE SANDIA PARK       35.14N 106.28W
01/05/2009  E1.4 INCH        BERNALILLO         NM   TRAINED SPOTTER

1053 PM     HIGH SUST WINDS  1 SSE CLINES CORNERS    35.00N 105.66W
01/05/2009  M41.00 MPH       TORRANCE           NM   ASOS

&&

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 8:13 PM MSTWinter Weather AdvisoryABQ7 hr

Nearby

Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.